# SDR SWAA2024060480022

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED BS 986.5; LBL 43; WL 208.1 AT AFT GALLEY AREA.   REPAIRED FLOOR STRUCTURE BEAM LOCATED BS 986.5; LBL 43; WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.
